漸化式とランダム・ウォーク

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/27503
Title
漸化式とランダム・ウォーク
Title Alternative
Recurrence relation and random walk
File
Description

論説

Author
著者 久松 博之
著者(ヨミ) ヒサマツ ヒロユキ
著者(別表記) Hisamatsu Hiroyuki
Publication Title
香川大学経済論叢
Volume
83
Issue
4
Start Page
445
End Page
479
Publisher
香川大学経済学会
Published Date
2011-03
Resource Type
Departmental Bulletin Paper
Language
jpn
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.